# SDR SWAA2023052229760

- Difficulty date: April 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RIGHT 'Z' CHANNEL AT 500B-500D HAS LIGHT CORROSION AROUND NUT PLATES<[01] OK TO APPLY ALODINE AND PRIMER AND TOP COAT.;[02] TREATED; PRIMED AND TOP COAT APPLIED AT FWD CARGO COMP. FIGHT 'Z' CHANNEL FR0M STA 500B THRU STA 500D PER B737-700 SRM 51-20-01-0G-0; AMM 51-21-72-370-804 AND 51-21-73-370-804;[03] RII. VERIFIED STEPS FOR Z CHANNEL REPAIR.
